Alert archive / Indiana / River Flood Warnings in 2014
River Flood Warning 75, NWS Northern Indiana
NWS Northern Indiana issued this river flood warning at Nov 24, 2014, 5:42 AM EST for 5 counties in Indiana. It took effect at Nov 24, 2014, 6:00 AM EST. It was in force for 41 hr.
The area
The outline as issued.
The facts
- Issued
- Nov 24, 2014, 5:42 AM EST (10:42 UTC)
- In effect from
- Nov 24, 2014, 6:00 AM EST
- Expired
- Nov 25, 2014, 10:48 PM EST
- In force
- 41 hr
- Issued by
- NWS Northern Indiana
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Cass County, IN, Kosciusko County, IN, Miami County, IN, Wabash County, IN, Whitley County, IN
The radar
The Northern Indiana radar (KIWX), 62 km from the middle of the area, began a volume at 10:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Eel River (IN) at North Manchester (NMCI3). The gauge peaked at 10.63 ft at Nov 24, 2014, 3:00 PM EST.
- Action stage
- 9 ft
- Minor stage
- 11 ft
- Moderate stage
- 14 ft
- Major stage
- 16 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03328000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
588
WGUS43 KIWX 241042
FLWIWX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE NORTHERN INDIANA
542 AM EST MON NOV 24 2014
...THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A
FLOOD WARNING FOR THE FOLLOWING RIVERS...
EEL RIVER AT NORTH MANCHESTER AFFECTING CASS...KOSCIUSKO...MIAMI...
WABASH AND WHITLEY COUNTIES
.MINOR FLOODING POSSIBLE TODAY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...NEVER DRIVE VEHICLES THROUGH FLOODED AREAS. THE
WATER MAY BE TOO DEEP TO ALLOW SAFE PASSAGE. NEVER ALLOW CHILDREN TO
PLAY IN OR NEAR FLOOD WATERS. STAY TUNED TO NOAA WEATHER RADIO OR
LOCAL MEDIA FOR FURTHER STATEMENTS AND UPDATED FORECASTS.
DETAILED RIVER FORECASTS AND MORE INFORMATION CAN BE FOUND ON THE
INTERNET AT WWW.WEATHER.GOV/IWX. RIVER INFORMATION CAN BE FOUND UNDER
THE LEFT MENU BAR UNDER CURRENT CONDITIONS RIVERS AND LAKES AHPS.
ALL TIMES ARE IN EASTERN TIME. THIS STATEMENT WILL BE UPDATED IN
ABOUT 24 HOURS OR SOONER IF NECESSARY.
&&
INC017-085-103-169-183-251042-
/O.NEW.KIWX.FL.W.0075.141124T1100Z-141125T1736Z/
/NMCI3.1.ER.141124T1100Z.141124T1200Z.141124T1736Z.NO/
542 AM EST MON NOV 24 2014
THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A
* FLOOD WARNING FOR
THE EEL RIVER AT NORTH MANCHESTER
* UNTIL TUESDAY AFTERNOON.
* AT 4 AM MONDAY THE STAGE WAS 8.7 FEET AND RISING.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 9.0 FEET.
* THE RIVER IS FORECAST TO CREST AT 9.20 FEET LATE THIS MORNING.
* AT 9.0 FEET...THE RIVER IS AT FLOOD STAGE...MINOR AGRICULTURAL
FLOODING OCCURS.
&&
LAT...LON 4076 8635 4097 8592 4102 8577 4099 8577
4087 8599 4072 8631
$$4 follow-up statements
670
WGUS83 KIWX 241132
FLSIWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
632 AM EST MON NOV 24 2014
...THE FLOOD WARNING HAS BEEN EXTENDED FOR THE FOLLOWING RIVERS...
EEL RIVER AT NORTH MANCHESTER AFFECTING CASS...KOSCIUSKO...MIAMI...
WABASH AND WHITLEY COUNTIES
.RUNOFF FROM RECENT HEAVY RAINFALL WILL CONTINUE TO CAUSE RISES ON THE
EEL RIVER AT NORTH MANCHESTER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...NEVER DRIVE VEHICLES THROUGH FLOODED AREAS. THE
WATER MAY BE TOO DEEP TO ALLOW SAFE PASSAGE. NEVER ALLOW CHILDREN TO
PLAY IN OR NEAR FLOOD WATERS. STAY TUNED TO NOAA WEATHER RADIO OR
LOCAL MEDIA FOR FURTHER STATEMENTS AND UPDATED FORECASTS.
DETAILED RIVER FORECASTS AND MORE INFORMATION CAN BE FOUND ON THE
INTERNET AT WWW.WEATHER.GOV/IWX. RIVER INFORMATION CAN BE FOUND UNDER
THE LEFT MENU BAR UNDER CURRENT CONDITIONS RIVERS AND LAKES AHPS.
ALL TIMES ARE IN EASTERN TIME. THIS STATEMENT WILL BE UPDATED IN
ABOUT 24 HOURS OR SOONER IF NECESSARY.
&&
INC017-085-103-169-183-251132-
/O.EXT.KIWX.FL.W.0075.000000T0000Z-141126T1621Z/
/NMCI3.1.ER.141124T0954Z.141125T0000Z.141125T1621Z.NO/
632 AM EST MON NOV 24 2014
THE FLOOD WARNING HAS BEEN EXTENDED FOR
THE EEL RIVER AT NORTH MANCHESTER
* UNTIL WEDNESDAY MORNING.
* AT 5 AM MONDAY THE STAGE WAS 9.4 FEET AND RISING.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 9.0 FEET.
* FORECAST...THE RIVER WILL RISE TO A CREST NEAR 10.6 FEET AROUND 7
PM MONDAY NOVEMBER 24 AND FALL BELOW FLOOD STAGE AROUND 11 AM
TUESDAY NOVEMBER 25.
* AT 11.0 FEET...FLOOD WATER NEARS THE LUMBER COMPANY AND TRAILER
COURT ON SOUTH MILL STREET.
* THIS CREST COMPARES TO A PREVIOUS CREST OF 10.5 FEET WHICH OCCURRED
ON APR 24 2013.
&&
LAT...LON 4076 8635 4097 8592 4102 8577 4099 8577
4087 8599 4072 8631
$$285
WGUS83 KIWX 241612
FLSIWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1112 AM EST MON NOV 24 2014
...THE FLOOD WARNING HAS BEEN EXTENDED FOR THE FOLLOWING RIVERS...
EEL RIVER AT NORTH MANCHESTER AFFECTING CASS...KOSCIUSKO...MIAMI...
WABASH AND WHITLEY COUNTIES
.HEAVY RAINFALL OVERNIGHT HAS CAUSED THE EEL RIVER TO RISE ABOVE
FLOOD STAGE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...NEVER DRIVE VEHICLES THROUGH FLOODED AREAS. THE
WATER MAY BE TOO DEEP TO ALLOW SAFE PASSAGE. NEVER ALLOW CHILDREN TO
PLAY IN OR NEAR FLOOD WATERS. STAY TUNED TO NOAA WEATHER RADIO OR
LOCAL MEDIA FOR FURTHER STATEMENTS AND UPDATED FORECASTS.
DETAILED RIVER FORECASTS AND MORE INFORMATION CAN BE FOUND ON THE
INTERNET AT WWW.WEATHER.GOV/IWX. RIVER INFORMATION CAN BE FOUND UNDER
THE LEFT MENU BAR UNDER CURRENT CONDITIONS RIVERS AND LAKES AHPS.
ALL TIMES ARE IN EASTERN TIME. THIS STATEMENT WILL BE UPDATED IN
ABOUT 24 HOURS OR SOONER IF NECESSARY.
&&
INC017-085-103-169-183-251612-
/O.EXT.KIWX.FL.W.0075.000000T0000Z-141126T1830Z/
/NMCI3.1.ER.141124T0954Z.141125T0000Z.141125T1830Z.NO/
1112 AM EST MON NOV 24 2014
THE FLOOD WARNING HAS BEEN EXTENDED FOR
THE EEL RIVER AT NORTH MANCHESTER
* UNTIL WEDNESDAY AFTERNOON.
* AT 10 AM MONDAY THE STAGE WAS 10.4 FEET AND RISING.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 9.0 FEET.
* FORECAST...THE RIVER WILL RISE TO A CREST NEAR 10.9 FEET AROUND 7
PM MONDAY NOVEMBER 24 AND FALL BELOW FLOOD STAGE AROUND 1 PM
TUESDAY NOVEMBER 25.
* AT 11.0 FEET...FLOOD WATER NEARS THE LUMBER COMPANY AND TRAILER
COURT ON SOUTH MILL STREET.
&&
LAT...LON 4076 8635 4097 8592 4102 8577 4099 8577
4087 8599 4072 8631
$$098
WGUS83 KIWX 251609
FLSIWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1109 AM EST TUE NOV 25 2014
...THE FLOOD WARNING HAS BEEN EXTENDED FOR THE FOLLOWING RIVERS...
EEL RIVER AT NORTH MANCHESTER AFFECTING CASS...KOSCIUSKO...MIAMI...
WABASH AND WHITLEY COUNTIES
.MINOR FLOODING CONTINUES ALONG THE EEL RIVER AT NORTH MANCHESTER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...NEVER DRIVE VEHICLES THROUGH FLOODED AREAS. THE
WATER MAY BE TOO DEEP TO ALLOW SAFE PASSAGE. NEVER ALLOW CHILDREN TO
PLAY IN OR NEAR FLOOD WATERS. STAY TUNED TO NOAA WEATHER RADIO OR
LOCAL MEDIA FOR FURTHER STATEMENTS AND UPDATED FORECASTS.
DETAILED RIVER FORECASTS AND MORE INFORMATION CAN BE FOUND ON THE
INTERNET AT WWW.WEATHER.GOV/IWX. RIVER INFORMATION CAN BE FOUND UNDER
THE LEFT MENU BAR UNDER CURRENT CONDITIONS RIVERS AND LAKES AHPS.
ALL TIMES ARE IN EASTERN TIME. THIS STATEMENT WILL BE UPDATED IN
ABOUT 24 HOURS OR SOONER IF NECESSARY.
&&
INC017-085-103-169-183-261609-
/O.EXT.KIWX.FL.W.0075.000000T0000Z-141126T1727Z/
/NMCI3.1.ER.141124T0954Z.141125T0400Z.141125T1727Z.NO/
1109 AM EST TUE NOV 25 2014
THE FLOOD WARNING HAS BEEN EXTENDED FOR
THE EEL RIVER AT NORTH MANCHESTER
* UNTIL WEDNESDAY AFTERNOON.
* AT 10 AM TUESDAY THE STAGE WAS 9.7 FEET AND FALLING.
* MINOR FLOODING IS OCCURRING.
* FLOOD STAGE IS 9.0 FEET.
* FORECAST...THE RIVER WILL FALL BELOW THE 9.0 FOOT FLOOD STAGE
AROUND 12 PM TUESDAY NOVEMBER 25.
* AT 10.0 FEET...FLOOD WATERS NEAR LUMBER COMPANY AND TRAILER COURT
ON SOUTH MILL STREET.
&&
LAT...LON 4076 8635 4097 8592 4102 8577 4099 8577
4087 8599 4072 8631
$$349
WGUS83 KIWX 260348
FLSIWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1048 PM EST TUE NOV 25 2014
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS...
EEL RIVER AT NORTH MANCHESTER AFFECTING CASS...KOSCIUSKO...MIAMI...
WABASH AND WHITLEY COUNTIES
.FLOODING HAS ENDED FROM THE RECENT HEAVY RAINFALL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...NEVER DRIVE VEHICLES THROUGH FLOODED AREAS. THE
WATER MAY BE TOO DEEP TO ALLOW SAFE PASSAGE. NEVER ALLOW CHILDREN TO
PLAY IN OR NEAR FLOOD WATERS. STAY TUNED TO NOAA WEATHER RADIO OR
LOCAL MEDIA FOR FURTHER STATEMENTS AND UPDATED FORECASTS.
DETAILED RIVER FORECASTS AND MORE INFORMATION CAN BE FOUND ON THE
INTERNET AT WWW.WEATHER.GOV/IWX. RIVER INFORMATION CAN BE FOUND UNDER
THE LEFT MENU BAR UNDER CURRENT CONDITIONS RIVERS AND LAKES AHPS.
ALL TIMES ARE IN EASTERN TIME. THIS STATEMENT WILL BE UPDATED IN
ABOUT 24 HOURS OR SOONER IF NECESSARY.
&&
INC017-085-103-169-183-260418-
/O.CAN.KIWX.FL.W.0075.000000T0000Z-141126T1727Z/
/NMCI3.1.ER.141124T0954Z.141125T0400Z.141126T0300Z.NO/
1048 PM EST TUE NOV 25 2014
THE FLOOD WARNING IS CANCELLED FOR
THE EEL RIVER AT NORTH MANCHESTER
* AT 10 PM TUESDAY THE STAGE WAS JUST BELOW 9.0 FEET
* FLOOD STAGE IS 9.0 FEET.
* THE RIVER FELL BELOW FLOOD STAGE TUESDAY NIGHT.
* FORECAST...THE RIVER WILL FALL TO NEAR 8.8 FEET AROUND 1 AM
WEDNESDAY NOVEMBER 26.
&&
LAT...LON 4076 8635 4097 8592 4102 8577 4099 8577
4087 8599 4072 8631
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this river flood warning went out at Nov 24, 4:20 AM EST, 1 hour 22 minutes earlier.
Area forecast discussion, Nov 24, 4:20 AM EST, 1 hour 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
420 AM EST MON NOV 24 2014
.SYNOPSIS...
ISSUED AT 409 AM EST MON NOV 24 2014
A STRONG LOW PRESSURE SYSTEM TRACKING ACROSS THE GREAT LAKES
REGION TODAY WILL DRAG A STRONG COLD FRONT THROUGH THE REGION.
VERY WINDY CONDITIONS ARE EXPECTED TODAY AS THIS STORM SYSTEM
CONTINUES TO STRENGTHEN ACROSS THE GREAT LAKES. RAIN SHOWERS WILL
CHANGE TO SNOW SHOWERS AS COLDER AIR IS USHERED INTO THE
AREA...WITH A POTENTIAL OF SOME LIGHT SNOW ACCUMULATIONS ACROSS
PORTIONS OF NORTHWEST AND NORTH CENTRAL INDIANA...ALONG WITH
SOUTHERN LOWER MICHIGAN FROM TONIGHT INTO EARLY TUESDAY.
AFTER MORNING HIGHS IN UPPER 40S TO UPPER 50S...TEMPERATURES WILL
DROP SHARPLY THROUGH THE 40S AS THE COLD FRONT MOVES THROUGH. LOW
TEMPERATURES TONIGHT WILL DROP INTO THE MID TO UPPER 20S.
&&
.SHORT TERM...(TODAY AND TONIGHT)
ISSUED AT 409 AM EST MON NOV 24 2014
MAIN FORECAST CONCERNS WILL CONTINUE TO CENTER ON VERY WINDY
CONDITIONS TODAY...CONVECTIVE POTENTIAL THIS MORNING...AND PRECIP
TYPE TRENDS THIS AFTERNOON ALONG WITH SOME LIGHT SNOW ACCUMULATIONS.
LEAD UPPER LEVEL SHORT WAVE IS BEGINNING TO LIFT NORTHWARD ACROSS
EXTREME NORTHERN INDIANA AND SOUTHERN LOWER MICHIGAN THIS
MORNING...WITH A LULL IN THE GREATER RAIN COVERAGE EXPECTED OVER THE
NEXT FEW HOURS. THIS LULL WILL BE SHORT LIVED AS ANOTHER VORT MAX
ACROSS SOUTHEAST MISSOURI SWINGS INTO THE OHIO VALLEY THIS MORNING.
ALREADY BEGINNING TO SEE A FEW REPORTS OF SUSTAINED WINDS IN THE 25
TO 35 MPH RANGE WITH A FEW GUSTS TO 40 TO 45 MPH ACROSS NORTHWEST
OHIO. THESE STRONGER GUSTS APPEAR TO BE CO-LOCATED WITH STRONG
ISALLOBARIC GRADIENT MARKING NORTHEAST DEPARTURE OF CORE OF STRONG
PRESSURE FALLS ACROSS SOUTHEAST ONTARIO. EXPECTING THESE WINDS TO
SUBSIDE A BIT OVER THE NEXT HOUR AS THE STRONGER ISALLOBARIC
GRADIENT SHIFTS NORTHEAST.
AN INCREASE IN SHOWERS IS EXPECTED AGAIN FROM THE SOUTHEAST IN
ASSOCIATION WITH THE SOUTHEAST MISSOURI VORT MAX. A BIT MORE
INSTABILITY IS EXPECTED WITH THIS VORT MAX AS WEAK MID LEVEL COLD
ADVECTION BEGINS TO IMPINGE ON LOW LEVEL THERMAL RIDGING ACROSS THE
AREA. 00Z NAM STILL DEPICT MUCAPES ON THE ORDER OF 100-300 J/KG
WORKING ACROSS THE AREA THIS MORNING BEFORE STRONG LOW LEVEL COLD
ADVECTION PUSH WITH THE FRONT. EXPECTING A SHARP INCREASE IN SFC
WIND SPEEDS ONCE AGAIN BY THE 12Z-15Z TIMEFRAME AS MAIN LOW LEVEL
THERMAL RIDGE SHIFTS ACROSS EXTREME NORTHEAST INDIANA/NORTHWEST
OHIO PROMOTING SOME BETTER MIXING. NAM/GFS/RAP BUFFER SOUNDINGS
ALL POINTING TO AT LEAST THE POTENTIAL OF MIXING DOWN SOME 50+ MPH
WIND GUSTS ACROSS FAR EASTERN PORTIONS OF THE AREA THIS
MORNING...PARTICULARLY ACROSS NORTHWEST OHIO COUNTIES. THIS THREAT
SHOULD MAXIMIZE IN THE 16Z-20Z TIMEFRAME WHEN STRONGER ISALLOBARIC
GRADIENT SHIFTS ACROSS THESE LOCATIONS. WITH POTENTIAL OF SHALLOW
CONVECTION ALSO WORKING ACROSS THE AREA THROUGH MIDDAY...WILL HAVE
TO WATCH FOR ANY ISOLATED HIGHER WIND GUSTS ASSOCIATED WITH
ENHANCED LOCALIZED MIXING OF STRONGER WINDS ALOFT. STILL
EXPECTING GUSTS INTO THE 40 TO 45 MPH RANGE ACROSS THE REMAINDER
OF THE AREA...PERHAPS A BIT MORE MARGINAL IN NATURE ACROSS THE
NORTHWEST. HAVE OPTED TO MAINTAIN GOING WIND ADVISORY...WITH A
MENTION OF 50+ MPH WIND GUSTS AS A POSSIBILITY ACROSS THE FAR
EAST THIS MORNING/EARLY AFTERNOON. A SLIGHT EXTENSION IN TIME FOR
THE WIND ADVISORY MAY BE NEEDED PAST 00Z ACROSS PORTIONS OF THE
AREA...BUT CONFIDENCE IS LOW AT THIS TIME.
IN TERMS OF PRECIP...BEST SYNOPTIC FORCING TO PERSIST ACROSS
NORTHWEST LOCATIONS TODAY AS NEXT VORT MAX DIGS ACROSS MID MS VALLEY
AND EVENTUALLY LIFTS NORTHEAST INTO THE WESTERN GREAT LAKES. BETTER
DEFORMATION FORCING BY THIS EVENING STILL APPEARS TO SET UP
NORTHWEST OF THE LOCAL AREA...ALTHOUGH COMBINATION OF LINGERING
SYNOPTIC FORCING AND WEAK LAKE ENHANCEMENT MAY SUPPORT MINOR
SNOW ACCUMULATIONS ACROSS PRIMARILY SOUTHWEST LOWER MICHIGAN
TONIGHT INTO TUESDAY. ONLY TWEAK TO WEATHER GRIDS THIS MORNING WAS
FOR JUST A SLIGHTLY SLOWER EVOLUTION TO SNOW SHOWER PTYPE THIS
AFTERNOON...BUT OTHERWISE NATURE OF PREVIOUS GRIDS REMAINS INTACT.
MORNING HIGHS MAY EVEN REACH 60 OR LOWER 60S ACROSS THE EXTREME
SOUTHEAST BEFORE SHARP LOW LEVEL COLD ADVECTION SETS IN LATER THIS
MORNING WITH TEMPERATURES FALLING THROUGH THE 40S ACROSS THE
AREA...AND INTO THE MID 30S ACROSS THE WEST.
&&
.LONG TERM...(TUESDAY THROUGH SUNDAY)
ISSUED AT 409 AM EST MON NOV 24 2014
AN UNWELCOMED RETURN TO COLD TEMP ANOMALIES THE PRIMARY WX STORY
MID-LATE WEEK AS ADDITIONAL EAST PACIFIC JET ENERGY HELPS REINFORCE
A RATHER DEEP EASTERN CONUS UPPER TROUGH. PIVOT THROUGH OF MID LVL
DEFORMATION AXIS/DEEPER SATURATION TUE AM AND ADDED MOISTURE FLUX
OFF LAKE MI WILL KEEP SNOW SHOWER/FLURRIES/CLOUDS AROUND TUESDAY
(MAINLY NORTH). MINOR ACCUMS POSSIBLE ALONG/NORTH OF THE TOLL ROAD
GIVEN LAKE-8H TEMP DIFFERENTIALS INTO THE UPPER TEENS/WESTERLY
FLOW...WITH LOW INVERSION HEIGHTS NEAR 5-6 KFT/SHALLOW DGZ LIMITING
FACTORS FOR MORE SUBSTANTIAL ACCUMS. THE NEXT CHANCE FOR LIGHT SNOW
WILL COME LATER WEDNESDAY-WEDNESDAY NIGHT AS CLIPPER SYSTEM DROPS SE
IN FLATTENING NW FLOW. LAST SEVERAL MODEL CYCLES HAVE TRENDED TOWARD
A MORE SOUTHERLY TRACK INTO THE MID MS/WESTERN OH VALLEYS PLACING
OUR SOUTHWESTERN ZONES IN A BETTER SPOT FOR A PERIOD OF LIGHT SNOW.
RENEWED SHOT OF MODIFIED POLAR AIR IN VEERED WNW FLOW IN WAKE OF
THIS WAVE SHOULD ALLOW LAKE EFFECT EFFECT SNOW SHOWERS/FLURRIES TO
DEVELOP ON THANKSGIVING. COULD SEE SOME ACCUMULATIONS/IMPACTS IN
FAVORED WNW FLOW ZONES AS 700 MB DELTA T'S PLUMMET INTO THE LOW-MID
20S AND INVERSION HEIGHTS INCREASE TO NEAR 10 KFT PER LATEST FCST
SOUNDINGS.
RELAXATION OF HEIGHT FIELD LATE IN THE WEEK/NEXT WEEKEND WITH POLAR
JET/LOW LEVEL BAROCLINIC ZONE POTENTIALLY LIFTING NORTH OF THE
FORECAST AREA SHOULD ALLOW MILDER/MORE SEASONABLE AIR TO BRIEFLY
ADVECT IN BY AROUND FRIDAY NIGHT-SATURDAY. A NARROW BAND OF LIGHT
SNOW MAY ACCOMPANY THIS WARM ADVECTION SURGE AROUND
FRIDAY...ALTHOUGH MODEL CONSENSUS SUGGEST MUCH BETTER CHANCES NORTH
OF THE FA. OTHERWISE....RAISED HIGHS CONSIDERABLY ON SATURDAY GIVEN
EXCELLENT 00Z MODEL AGREEMENT.
&&
.AVIATION...(FOR THE 06Z TAFS THROUGH 06Z MONDAY NIGHT)
ISSUED AT 1253 AM EST MON NOV 24 2014
IFR CIGS...WITH SOME TEMPORARY IMPROVEMENTS TO LOWER END MVFR ARE
EXPECTED FOR THE REMAINDER OF THE OVERNIGHT HOURS AS LOW LEVEL
WARM FRONT SURGES NORTHWARD ACROSS THE SOUTHERN GREAT LAKES
REGION. RAIN COVERAGE SHOULD TAPER OFF OVERNIGHT AS STRONGEST LEAD
THETAE ADVECTION FORCING AND INITIAL SHORTWAVE LIFT NORTHWARD.
BREAKS IN PRECIP WILL BE SHORT-LIVED HOWEVER AS LARGER SCALE UPPER
TROUGH DIGS ACROSS THE MID MS RIVER VALLEY. RELATIVELY UNSTABLE
CONDITIONS ALONG AND JUST BEHIND SFC FRONT MAY EVEN YIELD AN ISOLD
THUNDER THREAT BUT WILL HOLD OFF MENTION FOR TERMINAL FORECASTS
WITH EXPECTED VERY ISOLATED NATURE. BIGGER STORY WILL BE VERY
WINDY CONDITIONS THIS PERIOD...BEGINNING IN THE 14Z TIMEFRAME.
EVEN IN ADVANCE OF THE FRONT...INCREASED MIXING IN THE MORNING MAY
SUPPORT SOUTHWEST GUSTS AROUND 40 KNOTS AT KFWA...WITH STRONGER
WINDS AT KSBN PERHAPS MORE DELAYED UNTIL ACTUAL WIND SHIFT AROUND
15Z WHEN GUSTS TO 35 KNOTS WILL BE POSSIBLE. SCATTERED SNOW
SHOWERS ARE POSSIBLE MONDAY AFTERNOON INTO MONDAY EVENING...WITH
THE POTENTIAL OF A DUSTING OF ACCUMULATION AT KSBN. WINDS SHOULD
SLOWLY SUBSIDE MONDAY EVENING BUT WILL REMAIN GUSTY TO AROUND 30
KNOTS AT LEAST THROUGH EARLY EVENING.
&&
.IWX WATCHES/WARNINGS/ADVISORIES...
IN...WIND ADVISORY UNTIL 7 PM EST THIS EVENING FOR INZ007-009-018-026-
027-033-034.
WIND ADVISORY FROM 9 AM EST /8 AM CST/ THIS MORNING TO 7 PM EST
/6 PM CST/ THIS EVENING FOR INZ003>006-008-012>017-020-
022>025-032.
MI...WIND ADVISORY UNTIL 7 PM EST THIS EVENING FOR MIZ081.
WIND ADVISORY FROM 9 AM THIS MORNING TO 7 PM EST THIS EVENING
FOR MIZ077>080.
OH...WIND ADVISORY UNTIL 7 PM EST THIS EVENING FOR OHZ001-002-004-005-
015-016-024-025.
LM...GALE WARNING FROM 10 AM THIS MORNING TO 4 AM EST TUESDAY FOR
LMZ043-046.
&&
SYNOPSIS...MARSILI
SHORT TERM...MARSILI
LONG TERM...STEINWEDEL
AVIATION...MARSILI
VISIT US AT WWW.WEATHER.GOV/IWX (ALL LOWER CASE)
FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT:
WWW.FACEBOOK.COM/NWSNORTHERNINDIANA
WWW.TWITTER.COM/NWSIWX
WWW.YOUTUBE.COM/NWSNORTHERNINDIANAHazardous weather outlook, Nov 24, 4:17 AM EST, 1 hour 25 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTHERN INDIANA 417 AM EST MON NOV 24 2014 INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005- 015-016-024-025-250930- LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE- PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN- MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN- CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE- HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND... MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA... KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON... WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW... WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE... MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH... NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR... BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...NILES... BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS... STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON... ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA... PANDORA...VAN WERT...DELPHOS...LIMA 417 AM EST MON NOV 24 2014 /317 AM CST MON NOV 24 2014/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO... SOUTHWEST LOWER MICHIGAN AND NORTHERN INDIANA. .DAY ONE...TODAY AND TONIGHT VERY WINDY CONDITIONS ARE EXPECTED TODAY WITH GUSTS TO 50 MPH POSSIBLE. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX LMZ043-046-250930- NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 417 AM EST MON NOV 24 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF SOUTHEASTERN LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT A GALE WARNING IS IN EFFECT LATE THIS MORNING THROUGH TONIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY HAZARDOUS CONDITIONS FOR SMALL CRAFT ARE EXPECTED TUESDAY...AND AGAIN THURSDAY INTO THURSDAY NIGHT. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
In the hours before
Local storm report, Nov 24, 3:41 AM EST, 2 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
341 AM EST MON NOV 24 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0100 AM HEAVY RAIN 2 N NORTH WEBSTER 41.36N 85.70W
11/24/2014 M1.81 INCH KOSCIUSKO IN NWS OFFICE
STORM TOTAL RAINFALL THROUGH 100 AM.
&&
MCSLocal storm report, Nov 24, 3:43 AM EST, 1 hour 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
343 AM EST MON NOV 24 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0341 AM HEAVY RAIN 5 SW FORT WAYNE 40.98N 85.19W
11/24/2014 M1.69 INCH ALLEN IN OFFICIAL NWS OBS
STORM TOTAL RAINFALL THROUGH 300 AM.
&&
MCSThe office that day
Everything else NWS Northern Indiana issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 24, 1:21 AM EST | River Flood Warning | IWX | Allen | 12 hr |
| Nov 24, 10:33 AM EST | High Wind Warning | IWX | Adams, Allen, Blackford, Cass, DeKalb, Grant and 8 more | 8 hr |
| Nov 24, 11:46 AM EST | River Flood Warning | IWX | Blackford, Huntington, Jay, Wabash, Wells | 34 hr |
Nearby
River Flood Warnings in Indiana, 2014Every river flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.